RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryazanov, Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30
Presentations: 2

Number of views:
This page:1502
Abstract pages:4080
Full texts:1081
References:493
E-mail: , ,
Keywords: finitely bi-Lipschitz mappings, mappings with finite area distortion, isometries and quasi-isometries, weakly flat and strongly accessible boundaries, homeomorphic extension to the boundary.

http://www.mathnet.ru/eng/person8779
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ryazanov.vladimir-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/192861

Publications in Math-Net.Ru
2018
1. V. Ryazanov, “The Stieltjes integrals in the theory of harmonic functions”, Zap. Nauchn. Sem. POMI, 467 (2018),  151–168  mathnet; J. Math. Sci. (N. Y.), 243:6 (2019), 922–933  scopus
2015
2. D. A. Kovtonyuk, V. I. Ryazanov, “Prime ends and the Orlicz–Sobolev classes”, Algebra i Analiz, 27:5 (2015),  81–116  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 765–788  isi  scopus
2014
3. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Boundary Behavior of Orlicz–Sobolev Classes”, Mat. Zametki, 95:4 (2014),  564–576  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 509–519  isi  scopus
2013
4. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, Algebra i Analiz, 25:6 (2013),  50–102  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:6 (2014), 929–963  isi  scopus
5. D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 587–603  isi  scopus
2012
6. D. A. Kovtonyuk, V. I. Ryazanov, “On the Theory of Generalized Quasi-Isometries”, Mat. Zametki, 91:4 (2012),  571–577  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 535–541  isi  elib  scopus
2011
7. V. I. Ryazanov, E. A. Sevost'yanov, “Equicontinuity of mean quasiconformal mappings”, Sibirsk. Mat. Zh., 52:3 (2011),  665–679  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 524–536  isi  scopus
2007
8. V. I. Ryazanov, E. A. Sevost'yanov, “Equicontinuous classes of ring $Q$-homeomorphisms”, Sibirsk. Mat. Zh., 48:6 (2007),  1361–1376  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 1093–1105  isi  scopus
2006
9. V. I. Ryazanov, E. A. Sevost'yanov, “Normal families of space mappings”, Sib. Èlektron. Mat. Izv., 3 (2006),  216–231  mathnet  mathscinet  zmath
1998
10. M. Vuorinen, O. Martio, V. I. Ryazanov, “On the local behaviour of quasi-regular space mappings”, Izv. RAN. Ser. Mat., 62:6 (1998),  143–158  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1207–1220  isi  scopus
11. V. L. Potemkin, V. I. Ryazanov, “On mappings with measure restrictions on dilatation”, Sibirsk. Mat. Zh., 39:2 (1998),  405–408  mathnet  mathscinet  zmath; Siberian Math. J., 39:2 (1998), 354–257  isi
1997
12. V. Ya. Gutlyanskii, V. I. Ryazanov, “On equivalent conditions for asymptotic conformity of quasiconformal curves”, Dokl. Akad. Nauk, 353:2 (1997),  153–154  mathnet  mathscinet  zmath
13. V. Ya. Gutlyanskii, V. I. Ryazanov, “Asymptotic homogeneity under quasiconformal mappings”, Dokl. Akad. Nauk, 353:1 (1997),  10–12  mathnet  mathscinet  zmath
1996
14. V. Ya. Gutlyanskii, V. I. Ryazanov, “On asymptotic symmetry under quasiconformal mappings”, Dokl. Akad. Nauk, 349:4 (1996),  446–448  mathnet  mathscinet  zmath
15. V. I. Ryazanov, “On mean quasiconformal mappings”, Sibirsk. Mat. Zh., 37:2 (1996),  378–388  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 325–334  isi
1995
16. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the local behaviour of quasi-conformal mappings”, Izv. RAN. Ser. Mat., 59:3 (1995),  31–58  mathnet  mathscinet  zmath; Izv. Math., 59:3 (1995), 471–498  isi
1994
17. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the rectifiability and smoothness of some quasiconformal curves”, Dokl. Akad. Nauk, 338:5 (1994),  583–584  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 292–294
18. V. I. Ryazanov, “Homeomorphisms of the Sobolev class and mean quasiconformal mappings”, Dokl. Akad. Nauk, 335:3 (1994),  297–299  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 322–325
1993
19. V. I. Ryazanov, “Quasiconformal mappings with a locally summable boundary of deformations”, Dokl. Akad. Nauk, 332:6 (1993),  693–695  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 406–409
20. V. Ya. Gutlyanskii, V. I. Ryazanov, “On quasicircles and asymptotically conformal curves”, Dokl. Akad. Nauk, 330:5 (1993),  546–548  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 563–566
21. V. I. Ryazanov, “Convergence of characteristics, the Fourier transformation, and the Reich-Walczak problem”, Dokl. Akad. Nauk, 328:2 (1993),  150–152  mathnet  mathscinet  zmath; Dokl. Math., 47:1 (1993), 41–44
1992
22. V. I. Ryazanov, “Necessary and sufficient conditions for differentiability in the sense of Belinskii”, Dokl. Akad. Nauk, 323:2 (1992),  241–244  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 313–316
23. V. I. Ryazanov, “On strengthening K. Strebel's convergence theorem”, Izv. RAN. Ser. Mat., 56:3 (1992),  636–653  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:3 (1993), 591–606  isi
24. V. I. Ryazanov, “On the compactification of classes with integral constraints on the Lavrent'ev characteristic”, Sibirsk. Mat. Zh., 33:1 (1992),  87–104  mathnet  mathscinet  zmath; Siberian Math. J., 33:1 (1992), 70–86  isi
1991
25. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the representation of solutions with singularities for the generalized Cauchy–Riemann system”, Dokl. Akad. Nauk SSSR, 321:6 (1991),  1147–1150  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 858–861
1990
26. V. I. Ryazanov, “A closure theorem for quasiconformal mappings with integral constraints”, Dokl. Akad. Nauk SSSR, 315:3 (1990),  540–543  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 821–824
27. V. I. Ryazanov, “On the accuracy of some convergence theorems”, Dokl. Akad. Nauk SSSR, 315:2 (1990),  317–319  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 793–795
28. V. Ya. Gutlyanskii, V. I. Ryazanov, “Quasiconformal mappings with integral constraints on the M. A. Lavrent'ev characteristic”, Sibirsk. Mat. Zh., 31:2 (1990),  21–36  mathnet  mathscinet  zmath; Siberian Math. J., 31:2 (1990), 202–215  isi
1987
29. V. Ya. Gutlyanskii, V. I. Ryazanov, “Quasiconformal mappings with constraints of integral type on the M. A. Lavrent'ev characteristic”, Dokl. Akad. Nauk SSSR, 297:2 (1987),  283–286  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 456–459
1985
30. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the variational method for quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  24–27  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. К проблеме Римана–Гильберта для уравнений Бельтрами
V. I. Ryazanov
Seminar on Operator Theory and Function Theory
December 12, 2016 17:30
2. О проблеме Римана-Гильберта для аналитических функций
V. I. Ryazanov
Seminar on Operator Theory and Function Theory
December 5, 2016 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020